# SDR P5CA2022080800165

- Difficulty date: August 8, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 82,683 hours
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Light
- Part number: NPN
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

EMER LIGHTS LIGHT "DISARMED" NEED RELAMP(  RELAMPED EMER LIGHTS SWITCH IAW B767 AMM 33-13-00.  OPS CHECK GOOD.  )
